WIM G. PETERS, M.D.; ROEL WILLEMZE, M.D.
To the editor: In recent months several authors in your journal have discussed the palmar-plantar erythrodysesthesia syndrome associated with chemotherapy. Lokich and Moore (1) stated that the syndrome is causally related to chemotherapy in that it recedes with interruption of drug infusion and reappears when drug therapy is reinstituted. Baer and colleagues (2) described two patients with almost identical toxicity when cytarabine was given as a bolus over 5 to 10 minutes. In their opinion high peak drug levels might be implicated in the pathogenesis of this syndrome. Vogelzang and Ratain (3) described the cases of 36 patients treated with
Learn more about subscription options.
Register Now for a free account.
PETERS WG, WILLEMZE R. Palmar-Plantar Skin Changes and Cytarabine. Ann Intern Med. 1985;103:805. doi: 10.7326/0003-4819-103-5-805_1
Download citation file:
Published: Ann Intern Med. 1985;103(5):805.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only